# SDR DXTA2023110299530

- Difficulty date: November 1, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N772QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20551
- Aircraft time: 8,747 hours, 4,925 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MLG BRAKE: AT LEAST ONE OF THE MAIN LANDING GEAR BRAKES IS CATCHING AND RELEASING ON LANDING ROLLOUT. MY FO THINKS ITS THE LEFT SIDE BUT IM NOT SURE IF ITS ONE OR THE OTHER OR BOTH.  REVIEWED PREVIOUS STEPS AND PROCEEDED WITH THE FOLLOWING. GAINED ACCESS TO AIRCRAFT AFTER LINE SERVICE POSTIONED AIRCRAFT TO A SUITABLE LOCATION. POWERED UP AIRCRAFT AND PREPPED FOR STARTING ENGINES. STARTED ENGINES AND CONTACTED KTEB TOWER FOR CLEARANCE ON TAXI CHECKS. TOWER RESPONDED TO RADIO BACK IN 30 MINUTES DUE TO HEAVY TRAFFIC. WAITED 30 MINUTES AND CONTACTED TOWER AGAIN. TOWER APPROVED THE TAXI/MX CHECK. PROCEEDED WITH TAXI CHECK AND WHILE DOING SO, CHECKED FOR ANY OF THE BRAKES DRAGGING. PRESSED ON BOTH BRAKES AND AIRCRAFT SLOWED DOWN AND STOPPED AS SHOULD. PROCEEDED WITH TAXIING STRAIGHT AND FOUND AIRCRAFT TO TAXI STRAIGHT AS NORMAL NO INDICATION OF LH OR RH BRAKES DRAGGING. DID THIS ACTION SEVERAL TIMES AND NO ISSUE. RETURNED BACK TO SIGNATURE SOUTH RAMP AND POWERED DOWN ENGINES AND AIRCRAFT. INFORMED MCC OF FINDINGS AND MCC OK TO SIGN OFF. WORK DONE IAW CL-350 AMM 32-51-00, CL-350 AMM 32-43·13 AND CL-350 AMM 72-00-00.  ORIGNAL SUBMISSION DATE: 11-2-2023
